International Journal of Internet and Distributed Systems

International Journal of Internet and Distributed Systems

ISSN Print: 2327-7157
ISSN Online: 2327-7165
www.scirp.org/journal/ijids
E-mail: ijids@scirp.org
"G-Phenomena as a Base of Scalable Distributed Computing —G-Phenomena in Moore’s Law"
written by Karolj Skala, Davor Davidović, Tomislav Lipić, Ivan Sović,
published by International Journal of Internet and Distributed Systems, Vol.2 No.1, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top